Using a perturbation argument based on a finite dimensional reduction, we find positive solutions to a class of perturbed degenerate elliptic equations with critical growth related to the Caffarelli-Kohn-Nirenberg inequality

Abdellaoui, B., Felli, V., Peral, I. (2005). A remark on perturbed elliptic equations of Caffarelli-Kohn-Nirenberg type. REVISTA MATEMATICA COMPLUTENSE, 18(2), 339-351 [10.5209/rev_REMA.2005.v18.n2.16677].

A remark on perturbed elliptic equations of Caffarelli-Kohn-Nirenberg type

FELLI, VERONICA;
2005

Abstract

Using a perturbation argument based on a finite dimensional reduction, we find positive solutions to a class of perturbed degenerate elliptic equations with critical growth related to the Caffarelli-Kohn-Nirenberg inequality
Articolo in rivista - Articolo scientifico
Elliptic equations, Caffarelli-Kohn-Nirenberg inequality
English
339
351
13
Abdellaoui, B., Felli, V., Peral, I. (2005). A remark on perturbed elliptic equations of Caffarelli-Kohn-Nirenberg type. REVISTA MATEMATICA COMPLUTENSE, 18(2), 339-351 [10.5209/rev_REMA.2005.v18.n2.16677].
Abdellaoui, B; Felli, V; Peral, I
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/11556
Citazioni
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
Social impact